RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1991, Volume 46, Issue 4(280)  


Constant mean curvature surfaces and integrable equations
A. I. Bobenko
3
Statistical properties of two-dimensional hyperbolic billiards
L. A. Bunimovich, Ya. G. Sinai, N. I. Chernov
43
Topological topics in dynamical systems theory
V. V. Solodov
93
Quantum conformal field theory as an infinite-dimensional non-commutative geometry
D. V. Yur'ev
115

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society
On the Hellinger process for binary experiments
A. A. Afanas'ev
139
The technique of localizations of modules over algebras
R. Wisbauer
141
Conditions of strict exponential growth of the number of cycles in countable directed graphs
R. F. Galeeva, N. I. Chernov
143
Equivariant $K$-theory of rings
A. A. Davydov
145
On multiparameter quantum deformations of the group $CL(n)$
E. E. Demidov
147
Nahm's equations and autodual connections
T. A. Ivanova
149
Geometric description of minimax Fomenko invariants of integrable Hamiltonian systems on $S^3$, $RP^3$, $S^1 \times S^2$$T^3$
V. V. Kalashnikov
151
Topological classification of Leggett systems in an integrable case for $^3\mathrm{He-A}$
B. S. Kruglikov
153
Predictable criteria for the absolute continuity and singularity of probability measures for the optional case
B. Yu. Kudryavtsev
155
On the quality of certain interpolation procedures of a partially observable Markov process
B. V. Lazareva
157
On a non-coercive problem for singular integro-differential equations
Le Kuang Chung
159
The Cauchy function and $\mathscr{L}^p_w$-properties of solutions of quasidifferential equations
K. A. Mirzoev
161
The mixed boundary-value problem for a system of elasticity theory in unbounded domains
T. V. Mikhailova
163
Yang–Baxter operators and the non-commutative de Rham complex
E. E. Mukhin
165
On homology groups of finite defect
V. V. Nikolaishvili
167
On conservation laws of Benney equations
M. V. Pavlov, S. P. Tsarev
169
The $N$-wave problem on the half-line
A. L. Sakhnovich
171
On the problem of packing in containers
A. V. Smirnov
173
On the algebraic independence of values of $E$-functions
A. B. Shidlovskii
175

Mathematical Events in the USSR
Valentin Petrovich Mikhailov (on his sixtieth birthday)
V. S. Vladimirov, A. K. Gushchin, A. A. Dezin, Yu. N. Drozhzhinov, B. I. Zavialov, V. M. Millionshchikov
177
Anatolii Vladimirovich Skorokhod (on his sixtieth birthday)
V. S. Korolyuk, M. Ī. Portenko, G. N. Sytaya
179
Mikhail Zakharovich Solomyak (on his sixtieth birthday)
M. Sh. Birman, S. G. Krein, O. A. Ladyzhenskaya, G. V. Rozenblum, Yu. G. Safarov
183

Reviews and Bibliography
New books on mathematics
L. P. Kalinina
185
Успехи математических наук Russian Mathematical Surveys
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019